# SDR USAA2011021490728

- Difficulty date: February 12, 2011
- Submitted: February 15, 2011
- Operation: Air carrier
- Aircraft: N423US
- Make and model: Boeing 737401
- Aircraft serial: 23990
- Aircraft time: 59,025 hours, 29,930 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - MAJOR REPAIR - Q3 CHECK - LEVEL 2 EXFOLIATION CORROSION ON KEEL BEAM SKIN AT BS 767 - BS 787, RBL 8.  REPAIRED KEEL BEAM SKIN AT BS 767 - BS 787, RBL 8 IAW EA 102609.
